# SDR MWEA97041

- Difficulty date: January 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N202ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47672
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND NR 4 SEAT TRACK HAS CORROSION AT FWD END STA 200.  MAINTENANCE SPLICED IN NEW SECTION OF SEAT TRACK IAW SRM 53-05 FIG 4-F.
